Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the group of isomorphisms of a certain extension of an abelian group
HTML articles powered by AMS MathViewer

by Louis C. Mathewson PDF
Trans. Amer. Math. Soc. 19 (1918), 331-340 Request permission
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20K30
  • Retrieve articles in all journals with MSC: 20K30
Additional Information
  • © Copyright 1918 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 19 (1918), 331-340
  • MSC: Primary 20K30
  • DOI: https://doi.org/10.1090/S0002-9947-1918-1501106-0
  • MathSciNet review: 1501106